# SDR DL72S982437

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR SKIN OF THE LT HORIZONTAL STAB HAS A PRE-EXISTING EXTERNAL T/L REPAIR.  NEED PERMANENT REPAIR INSTRUCTIONS.  REPAIRED PER ERA 332447-14.
